# SDR USAA2009110292986

- Difficulty date: October 30, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 57,647 hours, 23,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371034000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC4 - MAJOR REPAIR - CORROSION ON SEAT TRACK BETWEEN FR35 TO FR36, -Y1292.  REPLACED SEAT TRACK BETWEEN FR35 TO FR36, -Y1292 IAW A320 SRM 51-72-11 AND DRAWING D53371034.
